| Model Number |
VTICM5 12.6 (-12.50/2.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/31/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.H6 - investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault with rotation.Lens exchanged with longer length lens.Problem resolved.Cause of the event was not reported.